On Bergman completeness of pseudoconvex Reinhardt domains
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 3, p. 537-552
@article{AFST_1999_6_8_3_537_0,
     author = {Zwonek, W\l odzimierz},
     title = {On Bergman completeness of pseudoconvex Reinhardt domains},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 8},
     number = {3},
     year = {1999},
     pages = {537-552},
     zbl = {0963.32003},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1999_6_8_3_537_0}
}
Zwonek, Włodzimierz. On Bergman completeness of pseudoconvex Reinhardt domains. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 3, pp. 537-552. http://www.numdam.org/item/AFST_1999_6_8_3_537_0/

[Bło-Pfl] Błocki (Z.) &Pflug (P.). - Hyperconvexity and Bergman completeness, Nagoya Math. J., 151 (1998), 221-225. | Zbl 0916.32016

[Bre] Bremermann (J.). - Holomorphic continuation of the kernel and the Bergman metric, in 'Lectures on functions of a complex variable', Univ. of Mich. Press (1955), 349-383. | MR 74058 | Zbl 0067.30704

[Car-Ceg-Wik] Carlehed (M.), Cegrell (U.) & Wikström (F.). - Jensen Meauseres, Hyperconvexity and Boundary Behaviour of the Pluricomplex Green Function, Ann. Pol. Math., 71 (1999), 87-103. | Zbl 0955.32034

[Chen] Chen (B.-Y.). - Completeness of the Bergman metric on non-smooth pseudoconvex domains, Ann. Pol. Math., 71 (1999) 242-251. | MR 1704301 | Zbl 0937.32014

[Fu] Fu (S.). - On completeness of invariant metrics of Reinhardt domains, Arch. Math. 63 (1994), 166-172. | MR 1289299 | Zbl 0815.32001

[Har-Wri] Hardy (G.H.) & Wright (E.M.). - An Introduction to the Theory of Numbers, Oxford Science Publ., 1978.

[Her] Herbort (G.). - The Bergman metric on hyperconvex domains, Math. Z. 232 (1) (1999), 183-196. | MR 1714284 | Zbl 0933.32048

[Hla-Sch-Tas] Hlawka (E.), Schoissengeier (J.) & Taschner (R.). - Geometric and Analytic Number Theory, Springer-Verlag Berlin Heidelberg, 1991. | Zbl 0749.11001

[Jak-Jar] Jakóbczak (P.) &Jarnicki (M.). - Lectures on Holomorphic Functions of Several Complex Variables (to appear).

[Jar-Pfl] Jarnicki (M.) &Pflug (P.). - Bergman completeness of complete circular domains, Ann. Pol. Math. 50 (1989), 219-222. | Zbl 0701.32002

[Kob] Kobayashi (S.). - On complete Bergman metrics, Proc. Amer. Math. Soc. 13 (1962), 511-513. | MR 141795 | Zbl 0114.04001

[Ohs] Ohsawa (T.). - A remark on the completeness of the Bergman metric, Proc. Jap. Acad. 57 (1981), 238-240. | MR 618233 | Zbl 0508.32008

[Pfl 1] Pflug (P.). - Quadratintegrable holomorphe Funktionen und die Serre Vermutung, Math. Ann. 216 (1975), 285-288. | MR 382717 | Zbl 0294.32009

[Pfl 2] Pflug (P.). - About the Carathéodory completeness of all Reinhardt domains, In: Functional Analysis, Holomorphy and Approximation Theory II (1984), North-Holland, Amsterdam, 331-337, G. Zapata ed. | MR 771335 | Zbl 0536.32001

[Vla] Vladimirov (V.). - Methods of the Theory of Several Complex Variables (russian), Moskau 1964. English translation. Cambridge, Mass.-London, 1966. | MR 171937

[Zwo 1] Zwonek (W.). - On hyperbolicity of pseudoconvex Reinhardt domains, Arch. d. Math. 72 (1999), 304-314. | MR 1678013 | Zbl 0938.32003

[Zwo 2] Zwonek (W.). - On Carathéodory completeness of pseudoconvex Reinhardt domains, Proc. Amer. Math. Soc., 128, No. 3 (2000), 857-864. | MR 1646214 | Zbl 0939.32025

[Zwo 3] Zwonek (W.). - Completeness, Reinhardt domains and the method of complex geodesics in the theory of invariant functions, Diss. Math. (to appear). | MR 1785672 | Zbl 0965.32004